# SDR 9PVA2015F00110

- Difficulty date: August 28, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N463DD
- Make and model: Braero BAE125800A
- Aircraft serial: 258178
- Aircraft time: 7,350 hours, 5,195 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Irs
- Part number: HG1075AE03
- Part serial: 1134
- Condition: Misaligned
- Location: Flight Deck
- Part time: 426 hours, 209 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HAD TO RETURN TO THE AIRPORT BECAUSE THERE WAS 30 TO 90 DEGREES HEADING DIFFERENCE DUE TO A MISS ALIGNMENT OF THE IRS SYSTEM.
